Alert archive / New Jersey / Coastal Flood Statements in 2010
Coastal Flood Statement 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood statement at Aug 13, 2010, 3:52 AM EDT for Burlington County, Camden County, Gloucester County, New Jersey; Delaware County, Philadelphia County, Pennsylvania. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2010, 3:52 AM EDT (07:52 UTC)
- Expired
- Aug 13, 2010, 9:43 PM EDT
- In force
- 18 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.9 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
573 WHUS41 KPHI 130752 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 AM EDT FRI AUG 13 2010 DEZ001>004-NJZ012>014-016-020>027-131900- /O.CON.KPHI.CF.Y.0028.000000T0000Z-100813T1900Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 352 AM EDT FRI AUG 13 2010 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. THE COMBINATION OF HIGH ASTRONOMICAL TIDES AND A PERSISTENT ONSHORE FLOW WILL RESULT IN MINOR TIDAL FLOODING ONCE AGAIN AROUND THE TIME OF HIGH TIDE TODAY. HIGH PRESSURE BUILDING SOUTH FROM NORTHERN NEW ENGLAND WILL RESULT IN AN EAST TO NORTHEAST FLOW THROUGH TODAY AND INTO TONIGHT. THE ONSHORE FLOW WILL ADD TO THE HIGH ASTRONOMICAL TIDES AND RESULT IN MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE TODAY. HIGH TIDES ALONG THE NEW JERSEY AND DELAWARE COASTS WILL RUN FROM 1030 AM TO 1230 PM. TIMES ON DELAWARE BAY AND ON THE BACK BAYS RUN UP TO TWO HOURS LATER. WATER LEVELS COULD APPROACH MINOR TIDAL FLOOD LEVELS AGAIN TONIGHT, BUT WITH TIDAL DEPARTURES BEGINNING TO LOWER AND WITH LOWER ASTRONOMICAL HEIGHTS, THE THREAT FOR ADDITIONAL FLOODING WILL DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ NJZ017>019-PAZ070-071-131900- /O.NEW.KPHI.CF.S.0006.100813T0752Z-100813T2300Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 352 AM EDT FRI AUG 13 2010 ...WATER LEVELS COULD APPROACH MINOR TIDAL FLOOD HEIGHTS EARLY THIS MORNING AND AGAIN THIS EVENING... STRONG ONSHORE WINDS WILL PUSH WATER FROM THE DELAWARE BAY UP INTO THE DELAWARE RIVER TODAY. WATER LEVELS COULD APPROACH MINOR TIDAL FLOOD HEIGHTS AROUND THE TIMES OF HIGH TIDE EARLY THIS MORNING AND AGAIN LATER THIS EVENING. HIGH TIDE WILL OCCUR BETWEEN 4 AM AND 6 AM AND AGAIN BETWEEN 5 PM AND 7 PM. $$ RPW
5 follow-up statements
106 WHUS41 KPHI 131033 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 633 AM EDT FRI AUG 13 2010 DEZ001>004-NJZ012>014-016-020>027-131900- /O.CON.KPHI.CF.Y.0028.000000T0000Z-100813T1900Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 633 AM EDT FRI AUG 13 2010 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. THE COMBINATION OF HIGH ASTRONOMICAL TIDES AND A PERSISTENT ONSHORE FLOW WILL RESULT IN MINOR TIDAL FLOODING ONCE AGAIN AROUND THE TIME OF HIGH TIDE TODAY. HIGH PRESSURE BUILDING SOUTH FROM NORTHERN NEW ENGLAND WILL RESULT IN AN EAST TO NORTHEAST FLOW THROUGH TODAY AND INTO TONIGHT. THE ONSHORE FLOW WILL ADD TO THE HIGH ASTRONOMICAL TIDES AND RESULT IN MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE TODAY. HIGH TIDES ALONG THE NEW JERSEY AND DELAWARE COASTS WILL RUN FROM 1030 AM TO 1230 PM. TIMES ON DELAWARE BAY AND ON THE BACK BAYS RUN UP TO TWO HOURS LATER. WATER LEVELS COULD APPROACH MINOR TIDAL FLOOD LEVELS AGAIN TONIGHT... BUT WITH TIDAL DEPARTURES BEGINNING TO LOWER AND WITH LOWER ASTRONOMICAL HEIGHTS... THE THREAT FOR ADDITIONAL FLOODING WILL DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ NJZ017>019-PAZ070-071-131900- /O.CON.KPHI.CF.S.0006.000000T0000Z-100813T2300Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 633 AM EDT FRI AUG 13 2010 ...WATER LEVELS COULD APPROACH MINOR TIDAL FLOOD HEIGHTS THIS EVENING... ONSHORE WINDS WILL PUSH WATER FROM THE DELAWARE BAY UP INTO THE DELAWARE RIVER TODAY. WATER LEVELS COULD APPROACH MINOR TIDAL FLOOD HEIGHTS AROUND THE TIME OF HIGH TIDE THIS EVENING. HIGH TIDE WILL OCCUR BETWEEN 5 PM AND 7 PM. $$ RPW
832 WHUS41 KPHI 131432 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1032 AM EDT FRI AUG 13 2010 DEZ001>004-NJZ012>014-016-020>027-131900- /O.CON.KPHI.CF.Y.0028.000000T0000Z-100813T1900Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1032 AM EDT FRI AUG 13 2010 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. THE COMBINATION OF HIGH ASTRONOMICAL TIDES AND A PERSISTENT ONSHORE FLOW WILL RESULT IN MINOR TIDAL FLOODING ONCE AGAIN AROUND THE TIME OF HIGH LATE THIS MORNING INTO EARLY THIS AFTERNOON. HIGH PRESSURE BUILDING SOUTH FROM NORTHERN NEW ENGLAND WILL RESULT IN AN EAST TO NORTHEAST FLOW THROUGH TODAY AND INTO TONIGHT. THE ONSHORE FLOW WILL ADD TO THE HIGH ASTRONOMICAL TIDES AND RESULT IN MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE TODAY. HIGH TIDES ALONG THE NEW JERSEY AND DELAWARE COASTS WILL RUN FROM 1030 AM TO 1230 PM. TIMES ON DELAWARE BAY AND ON THE BACK BAYS RUN UP TO TWO HOURS LATER. TIDES COULD APPROACH MINOR TIDAL FLOOD LEVELS AGAIN TONIGHT. WITH TIDAL DEPARTURES BEGINNING TO LOWER AND WITH LOWER ASTRONOMICAL HEIGHTS...THE THREAT FOR ADDITIONAL FLOODING WILL DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ NJZ017>019-PAZ070-071-132300- /O.CON.KPHI.CF.S.0006.000000T0000Z-100813T2300Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 1032 AM EDT FRI AUG 13 2010 ONSHORE WINDS WILL PUSH WATER FROM THE DELAWARE BAY UP INTO THE DELAWARE RIVER TODAY. WATER LEVELS COULD APPROACH MINOR TIDAL FLOOD HEIGHTS AROUND THE TIME OF HIGH TIDE THIS EVENING. HIGH TIDE WILL OCCUR BETWEEN 5 PM AND 7 PM. $$
987 WHUS41 KPHI 131854 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 254 PM EDT FRI AUG 13 2010 DEZ001>004-NJZ012>014-016-020>027-140800- /O.CAN.KPHI.CF.Y.0028.000000T0000Z-100813T1900Z/ /O.NEW.KPHI.CF.S.0007.100814T0000Z-100814T0800Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 254 PM EDT FRI AUG 13 2010 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE COASTAL FLOOD ADVISORY. THE COMBINATION OF HIGH ASTRONOMICAL TIDES AND A PERSISTENT ONSHORE FLOW WILL RESULT IN TIDES APPROACH MINOR TIDAL FLOODING LEVELS LATE TONIGHT AND EARLY SATURDAY MORNING. BOTH THE ASTRONOMICAL TIDES AND WIND SPEEDS SHOULD BE LOWER THAN THE HIGH TIDE CYCLE EARLY THIS AFTERNOON...SO THE NEXT HIGH TIDE CYCLE SHOULD SEE LOWER TIDES HEIGHTS THAN THE PAST FEW HIGH TIDES. AT THIS TIME...ONLY SPOTTY MINOR TIDAL FLOODING IS EXPECTED IN THE MOST SUSCEPTIBLE AREAS AROUND THE TIME OF HIGH TIDE. HIGH TIDE OCCURS BETWEEN 1100 PM AND 1230 AM ALONG THE NEW JERSEY AND DELAWARE COASTS. HIGH TIDE OCCURS IN THE BACK BAYS 1 TO 2 HOURS EARLIER. $$ NJZ017>019-PAZ070-071-140900- /O.NEW.KPHI.CF.S.0007.100814T0800Z-100814T1100Z/ /O.EXT.KPHI.CF.S.0006.000000T0000Z-100814T0000Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 254 PM EDT FRI AUG 13 2010 ...TIDES COULD REACH NEAR MINOR FLOODING LEVELS LATE THIS AFTERNOON AND AGAIN EARLY SATURDAY MORNING... PERSISTENT ONSHORE WINDS ARE PUSHING WATER FROM THE DELAWARE BAY UP INTO THE DELAWARE RIVER THIS AFTERNOON. AS HIGH TIDE APPROACHES... WATER LEVELS COULD APPROACH MINOR TIDAL FLOOD HEIGHTS AROUND THE TIME OF HIGH TIDE LATE THIS AFTERNOON AND THIS EVENING. HIGH TIDE WILL OCCUR BETWEEN 500 PM AND 700 PM. AS THE ONSHORE WINDS CONTINUE EARLY SATURDAY MORNING...WATER WILL ONCE AGAIN BE PUSHED UP DELAWARE BAY INTO THE DELAWARE RIVER. AS HIGH TIDE APPROACHES EARLY SATURDAY MORNING...WATER LEVELS COULD ONCE AGAIN GET CLOSE TO MINOR TIDAL FLOOD HEIGHTS. HIGH TIDE OCCURS SATURDAY MORNING BETWEEN 500 AM AND 700 AM. $$ HAYES
631 WHUS41 KPHI 132309 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 709 PM EDT FRI AUG 13 2010 NJZ017>019-PAZ070-071-140800- /O.CAN.KPHI.CF.S.0006.000000T0000Z-100814T0000Z/ /O.CON.KPHI.CF.S.0007.100814T0800Z-100814T1100Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 709 PM EDT FRI AUG 13 2010 AS ONSHORE WINDS CONTINUE EARLY SATURDAY MORNING...WATER WILL ONCE AGAIN BE PUSHED UP DELAWARE BAY INTO THE DELAWARE RIVER. AS HIGH TIDE APPROACHES EARLY SATURDAY MORNING...WATER LEVELS COULD ONCE AGAIN GET CLOSE TO MINOR TIDAL FLOOD HEIGHTS. HIGH TIDE OCCURS SATURDAY MORNING BETWEEN 500 AM AND 700 AM. $$ DEZ001>004-NJZ012>014-016-020>027-140800- /O.CON.KPHI.CF.S.0007.100814T0000Z-100814T0800Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 709 PM EDT FRI AUG 13 2010 THE COMBINATION OF HIGH ASTRONOMICAL TIDES AND A PERSISTENT ONSHORE FLOW WILL RESULT IN TIDES APPROACH MINOR TIDAL FLOODING LEVELS LATE TONIGHT AND EARLY SATURDAY MORNING. BOTH THE ASTRONOMICAL TIDES AND WIND SPEEDS SHOULD BE LOWER THAN THE HIGH TIDE CYCLE THAT OCCURRED EARLIER ON FRIDAY...SO THE NEXT HIGH TIDE CYCLE SHOULD SEE LOWER TIDES HEIGHTS THAN THE PAST FEW HIGH TIDES. AT THIS TIME...ONLY SPOTTY MINOR TIDAL FLOODING IS EXPECTED IN THE MOST SUSCEPTIBLE AREAS AROUND THE TIME OF HIGH TIDE. HIGH TIDE OCCURS BETWEEN 1100 PM AND 1230 AM ALONG THE NEW JERSEY AND DELAWARE COASTS. HIGH TIDE OCCURS IN THE BACK BAYS 1 TO 2 HOURS EARLIER. $$
523 WHUS41 KPHI 140144 CCA CFWPHI COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 943 PM EDT FRI AUG 13 2010 NJZ017>019-PAZ070-071-140800- /O.CAN.KPHI.CF.S.0006.000000T0000Z-100814T0000Z/ /O.CON.KPHI.CF.S.0007.100814T0800Z-100814T1100Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 943 PM EDT FRI AUG 13 2010 AS ONSHORE WINDS CONTINUE EARLY SATURDAY MORNING...WATER WILL ONCE AGAIN BE PUSHED UP DELAWARE BAY INTO THE DELAWARE RIVER. AS HIGH TIDE APPROACHES EARLY SATURDAY MORNING...WATER LEVELS COULD ONCE AGAIN GET CLOSE TO MINOR TIDAL FLOOD HEIGHTS. HIGH TIDE OCCURS SATURDAY MORNING BETWEEN 500 AM AND 700 AM. $$ DEZ001>004-NJZ012>014-016-020>027-140800- /O.COR.KPHI.CF.S.0007.100814T0000Z-100814T0800Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 943 PM EDT FRI AUG 13 2010 THE COMBINATION OF HIGH ASTRONOMICAL TIDES AND A PERSISTENT ONSHORE FLOW WILL RESULT IN TIDES APPROACH MINOR TIDAL FLOODING LEVELS LATE TONIGHT AND EARLY SATURDAY MORNING. BOTH THE ASTRONOMICAL TIDES AND WIND SPEEDS SHOULD BE LOWER THAN THE HIGH TIDE CYCLE THAT OCCURRED EARLIER ON FRIDAY...SO THE NEXT HIGH TIDE CYCLE SHOULD SEE LOWER TIDES HEIGHTS THAN THE PAST FEW HIGH TIDES. AT THIS TIME...ONLY SPOTTY MINOR TIDAL FLOODING IS EXPECTED IN THE MOST SUSCEPTIBLE AREAS AROUND THE TIME OF HIGH TIDE. HIGH TIDE OCCURS BETWEEN 1100 PM AND 1230 AM ALONG THE NEW JERSEY AND DELAWARE COASTS. HIGH TIDES OCCUR 1 TO 2 HOURS LATER IN THE BACK BAYS. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Aug 13, 3:08 AM EDT, 44 minutes earlier.
Area forecast discussion, Aug 13, 3:08 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 AM EDT FRI AUG 13 2010
.SYNOPSIS...
HIGH PRESSURE WILL BUILDING OVER NEW ENGLAND INTO THIS WEEKEND.
THE RESULT IS COMFORTABLE SUMMER WEATHER WITH BRIGHTENING SKIES
THIS AFTERNOON AND A FINE WEEKEND UPCOMING ALONG WITH NEAR NORMAL
TEMPERATURES! VERY WARM AND HUMID AIR RETURNS EARLY NEXT WEEK WITH
SCATTERED SHOWERS AND THUNDERSTORMS AHEAD OF A SLOWLY APPROACHING
COOL FRONT. THAT COOL FRONT MAY STALL IN OUR AREA THE LATTER HALF
OF NEXT WEEK PROVIDING FURTHER OPPORTUNITY FOR SHOWERY PERIODS.
&&
.NEAR TERM /UNTIL NOON TODAY/...
ISOLATED SHOWERS ENDING EARLY THIS MORNING. SLOWLY BRIGHTENING
SKIES FROM EAST TO WEST AS DRIER AIR SLOWLY FILTERS WNW. MID DECK
CLOUD MAY REMAIN SOLID ALL DAY IN SE PA...DEL AND E MD. BLV
COASTAL NJ FIRST TO BRIGHTEN.
GUSTY E WINDS 15-25 MPH FOR A TIME TODAY.
QUITE AN IMPROVEMENT OVER WHAT WE'VE ENDURED WITH DEWPOINTS CONTINUALLY
LOWERING DRIER AIR CIRCULATING WSW OUT OF THE BUILDING NEW ENGLAND
HIGH PRES SYSTEM.
AT 1130 PM...WE DID TAKE A LOOK AT PAST 24 HR RAINFALLS AND WE HAVE 11
REPORTS OF 1-3.75 INCHES. THOSE AMOUNTS ARE BELOW. WILL DO ANOTHER
CHECK AROUND 415 AM AFTER WE SEND OUR BASE FORECAST PRODUCTS.
INDIAN RIVER DE...3.75
REHOBOTH BEACH DE 2.06
PRIME HOOK DE.....2.06
MOST OF THE FOLLOWING ARE IN SE PA
DOWNINGTOWN 1.85
HONEY BROOK 1.53
NORTHBROOK 1.51
BLACKBIRD DE 1.43
GRATERFORD 1.28
CHADDS FORD 1.14
VALLEY FORGE 1.10
POTTSTOWN 1.09
POSSIBLE PNSPHI AT 5AM?
WE HAVE CHECKED THIS DATA AGAINST KDIX STP AND THE NWS PRECIP
ANALYSIS IT LOOKS ACCURATE!
&&
.SHORT TERM /NOON TODAY THROUGH SUNDAY NIGHT/...
NOTING...IF KPHL DOES NOT HIT 80 DEGREES, IT WILL BE THE FIRST TIME
SINCE JUNE. RIGHT NOW WE DO EXPECT PHL TO EXCEED 80 WITH A
POTENTIALLY LATE DAY MAX.
OTRW...VERY VERY NICE WX TONIGHT THROUGH SUNDAY. SOME MODEL
GUIDANCE IS HASTENING THE RETURN OF HUMIDITY AND SHOWERS INTO THE W
PORTION OF OUR AREA LATE SUNDAY.
FOR NOW WE THINK THOSE SHOWERS WILL DELAY TILL SOMETIME SUN NIGHT
OR MONDAY.
21Z/12 SREF POPS WERE BLENDED WITH THE 20Z/12 OFFICIAL KPHI FCST
TO MAINTAIN CONTINUITY.
WINDS WERE BLENDED NCEP 00Z/13 MOS GUIDANCE. GUSTS FROM THE GUST
TOOL TO 925 MB WITH SOME MIDDAY ENHANCEMENT.
SKY WAS 00Z/113 NCEP MOS GUIDE BLENDED WITH THE 40Z/12 KPHI
OFFICIAL FCST.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
AT THE UPPER LEVELS, IT APPEARS AS THOUGH THE AXIS OF A LONG WAVE
TROUGH WILL SET UP OVER THE GREAT LAKES FROM SUNDAY NIGHT THROUGH
THURSDAY KEEPING OUR REGION IN AN UNSETTLED PATTERN.
AT THE SURFACE, A WEAK COLD FRONT FROM THE NORTHWEST IS FORECAST
TO ARRIVE ON TUESDAY. WITHOUT MUCH OF A PUSH BEHIND THE BOUNDARY,
IT SEEMS AS THOUGH IT MAY STALL AND DISSIPATE OVER OUR REGION.
ANOTHER FRONT IS EXPECTED TO ARRIVE ON THURSDAY.
WHILE IT SHOULD REMAIN HUMID DURING THE PERIOD, WE ARE NOT
ANTICIPATING ANY EXCESSIVE HEAT EVENTS. DAYTIME HIGH TEMPERATURES
SHOULD BE MAINLY IN THE 80S.
&&
.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
AN EASTERLY FLOW IS EXPECTED THROUGH THE TAF PERIOD.
AT 0100Z, CONDITIONS WERE VFR AT ALL EIGHT OF OUR TAF SITES.
THE AREA OF RAIN SHOWERS COVERING MUCH OF NORTHERN NEW JERSEY AND
EASTERN PENNSYLVANIA SHOULD BE SLOW TO MOVE OVERNIGHT. HOWEVER, IT
IS EXPECTED TO WEAKEN A BIT. WE HAVE MENTIONED NO PRECIPITATION IN
THE TAFS FOR KACY AND KMIV, AND WE HAVE MAINTAINED SHOWERS FOR
TONIGHT AT OUR REMAINING SIX TAF SITES.
WITH THE ONSHORE FLOW, IT IS A LOW CONFIDENCE CEILING FORECAST
FOR OVERNIGHT INTO FRIDAY MORNING. FOR NOW, WE HAVE INDICATED MVFR
CEILINGS DEVELOPING AT ALL OF OUR TAF SITES BY LATE TONIGHT. WITH
WIND SPEEDS EXPECTED TO BE IN THE 6 TO 12 KNOT RANGE WE HAVE NOT
INDICATED VISIBILITY RESTRICTIONS OUTSIDE OF ANY SHOWER ACTIVITY.
FOR FRIDAY, MOST OF THE PRECIPITATION SHOULD BE PUSHED TO OUR
WEST. WE HAVE INDICATED THAT CONDITIONS ARE ANTICIPATED TO IMPROVE
INTO THE VFR RANGE BY LATE MORNING.
OUTLOOK...
HIGH PRESSURE TO OUR NORTHEAST SHOULD BRING MAINLY DRY WEATHER
AND VFR CONDITIONS FOR THE WEEKEND. A FRONTAL BOUNDARY APPROACHING
FROM THE NORTHWEST MAY BRING SOME SHOWERS AND THUNDERSTORMS FOR
THE EARLY PART OF THE NEW WEEK.
&&
.MARINE...
ALL MODELS SHOW THE SURFACE HIGH TO THE NORTH CONTINUING TO
STRENGTHEN WITH THE BEST GRADIENT BETWEEN 0600 UTC AND 1200 UTC
FRIDAY. THE GRADIENT APPEARS TO SUPPORT SMALL CRAFT ADVISORY
GUSTS...AND SUSTAINED WINDS COULD APPROACH 20 KNOTS ON THE OCEAN
WATERS DURING THE PERIOD.
BEING THAT CONDITIONS STARTED TO NUDGE THE SMALL CRAFT ADVISORY
CRITERIA BY 900 PM, WE DECIDED TO START THE ADVISORY AND EXTEND IT
TO INCLUDE LOWER DELAWARE BAY.
THE GRADIENT SHOULD START BACKING OFF FRIDAY AFTERNOON...AND WIND
GUSTS SHOULD DROP BELOW 25 KNOTS BY FRIDAY EVENING. HOWEVER...ONCE
THE EASTERLY SWELL DEVELOPS...IT WILL TAKE A WHILE TO SORT ITSELF
OUT. WHILE THE WIND SPEED BACKS OFF...THE FETCH LENGTH REMAINS
ABOUT THE SAME...SO SMALL CRAFT SEAS COULD LAST INTO THE
WEEKEND...BEFORE FINALLY BACKING OFF SUNDAY OR MONDAY.
&&
.TIDES/COASTAL FLOODING...
TIDES CONTINUE TO RUN ABOUT THREE-QUARTERS OF A FOOT ABOVE PREDICTED.
MOST LOCATIONS CAME UP JUST SHORT OF MINOR TIDAL FLOODING WITH
THE LATEST TIDE CYCLE. HOWEVER...TIDE DEPARTURES AROUND THREE-
QUARTERS OF A FOOT...BASED ON THE ONSHORE FLOW...WOULD RESULT IN
MINOR TIDAL FLOODING AGAIN FOR THE LATE EVENING HIGH TIDE CYCLE.
LOCAL GUIDANCE IS A BIT HIGHER THAN THE EXTRA TROPICAL STORM SURGE
OUTPUT...BUT EITHER WOULD PUSH MOST PLACES TO OR JUST ABOVE THE
MINOR TIDAL FLOODING BENCHMARK.
SINCE THE BEST GRADIENT OCCURS LATE TONIGHT AND FRIDAY MORNING...THE
FRIDAY MORNING/EARLY AFTERNOON TIDE CYCLE APPEARS TO IN LINE FOR
MORE IN THE WAY OF MINOR TIDAL FLOODING. AS MIGHT BE EXPECTED WITH
THE CONTINUED ONSHORE FLOW...THE EXTRA TROPICAL STORM SURGE OUTPUT IS
HIGHER FOR THIS TIDE FOR MOST PLACE. THUS...WILL EXTEND THE COASTAL
FLOOD ADVISORY TO COVER THIS TIDE CYCLE AS WELL.
&&
.RIP CURRENTS...
WOULD EXPECT THE RIP CURRENT THREAT TO INCREASE TODAY AS THE EAST
NORTHEAST GRADIENT INCREASES...AND SEAS BUILD. THIS COULD RESULT
IN A MODERATE RIP CURRENT THREAT TODAY AND POSSIBLY EVEN SATURDAY...
AS WINDS DROP OFF BUT THE EASTERLY SWELL CONTINUES. WILL UPDATE
THIS SECTION JUST BEFORE 5 AM.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR
NJZ012>014-016-020>027.
DE...COASTAL FLOOD ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR
DEZ001>004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ431.
&&
SYNOPSIS...DRAG/NIERENBERG 306A
NEAR TERM...DRAG 306A
SHORT TERM...DRAG 306A
LONG TERM...IOVINO
AVIATION...IOVINO
MARINE...HAYES
TIDES/COASTAL FLOODING...
RIP CURRENTS...306AHazardous weather outlook, Aug 12, 9:05 PM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 905 PM EDT THU AUG 12 2010 MDZ008-012-015-019-020-NJZ001-007>010-015-017>019-PAZ054-055-060>062- 067>071-132100- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 905 PM EDT THU AUG 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-NJZ012>014-016-020>027-132100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 905 PM EDT THU AUG 12 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-132100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 905 PM EDT THU AUG 12 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-132100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 905 PM EDT THU AUG 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-132100- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 905 PM EDT THU AUG 12 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 2:54 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 16 hr |
Nearby
Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Pennsylvania, 2010Every coastal flood statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.